# SDR SWAA2024070501128

- Difficulty date: June 12, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 34,019 hours, 16,253 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Lbl 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR STRUCTURE BREAK ASSY AT STA 540 LBL 1 CRACKED<[01] REPLACED PANEL BREAK ASSY PER SRM 51-40-02.;[02] C/W INSPECTION AS REQUIRED
